# SDR DALA2021103006699

- Difficulty date: October 26, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 83,737 hours, 15,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 1L ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYS INOP. CORRECTIVE ACTION: INSTALLED NEW RING TERMINAL. SWITCH TEST GOOD. REF B767-400 AMM 52-73. (8028372)
